# SDR DXTA2011080904697

- Difficulty date: August 9, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N904QS
- Make and model: Cessna 750
- Aircraft serial: 7500210
- Aircraft time: 7,934 hours, 4,753 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 950315
- Condition: Dirty
- Location: Cockpit
- Part time: 795 hours, 487 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

JUST PRIOR TO BEING CLEARED FOR TAKEOFF, EXPERIENCED A VISIBLE WHITE SMOKE IN THE COCKPIT.  THE ODOR APPEARED TO BE SULFUR TYPE ODOR.  AFTER ABOUT 10 SECONDS IT DISSIPATED AND COULD NOT BE ISOLATED AGAIN WITH PAC OR ENGINE BLEED SYSTEMS.  VERIFIED ODOR.  REMOVED COCKPIT ACM.  FOUND HEAVY OIL AND SOOT IN ACM AND DUCTING. CLEANED ALL DUCTING. REPLACED COCKPIT ACM. RE-INSTALLED ALL LINES AND PLUMBING.  R & R COCKPIT COALESCER SOCK. ALL SYS OPERATIONAL, LEAK AND SNIFF CHECKED SATISFACTORY. NO ODOR OR SMOKE IN ACFT AFTER 30 MINUTES OF RUNNING SYSTEMS. COMPLETED IAW MM 21-51-00.
